Volltext-Downloads (blau) und Frontdoor-Views (grau)
  • search hit 1 of 1
Back to Result List

Bounds for the Range of a Complex Polynomial over a Rectangular Region

  • Matrix methods for the computation of bounds for the range of a complex polynomial and its modulus over a rectangular region in the complex plane are presented. The approach relies on the expansion of the given polynomial into Bernstein polynomials. The results are extended to multivariate complex polynomials and rational functions.

Download full text files

  • JCAM2021.pdf
    eng

    Zugriff beschränkt auf das Campusnetz der Hochschule Konstanz.

Export metadata

Additional Services

Share in Twitter Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author:Jihad TitiORCiD, Jürgen GarloffORCiDGND
DOI:https://doi.org/10.1016/j.cam.2020.113377
ISSN:0377-0427
Parent Title (English):Journal of Computational and Applied Mathematics
Volume:391
Publisher:Elsevier
Document Type:Article
Language:English
Year of Publication:2021
Release Date:2022/01/08
Tag:Complex interval; Complex polynomial; Enclosure of the range; Bernstein polynomial; Multivariate complex rational function
Page Number:18
Article Number:113377
Institutes:Institut für Angewandte Forschung - IAF
DDC functional group:500 Naturwissenschaften und Mathematik
Bonusrelevanz:Peer reviewed Publikation in Master Journal List
Open Access?:Nein
Licence (English):License LogoLizenzbedingungen Elsevier